MAUDE Adverse Event Report: Establishment Labs S.A. MOTIVA IMPLANTS; SilkSurface Plus with Qid

Establishment Labs S.A. MOTIVA IMPLANTS; SilkSurface Plus with Qid
Catalog Number RSF-375+Q
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury

Brand Name
MOTIVA IMPLANTS
Common Device Name
SilkSurface Plus with Qid
Manufacturer (Section D)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS  20113
Manufacturer (Section G)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
+1(800)355-4164
MDR Report Key50925319
Report Number3012883202-2026-03010
Device Sequence Number20296405
Product Code FTR
UDI-Device Identifier07445161002914
UDI-Public(01)07445161002914(11)251117(17)301117
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSF-375+Q
Device Lot Number25111374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown